Since having a total hysterectomy for OVC. My libedo has been pretty flat.Is the drastic reduction in female homornes related. I am post menopausal and that seem to lessen my passion for passion. But six months since my surgury and I feel that my remaining sex organs are just numb and I have no sexual responses to any thing. Its a weird and dissapointing feeling. What can be done to bring back a normal sex life and does my body still produce estrogen and progestron?
I'd agree that it is just as hormonally triggered as a man's drive. But more we are more vunerable to low libedo if we are not there emotionally. One of my Doc's said that even after surgical removal of the ovaries the body still produces hormones so I am keeping the faith but I never really had a high libedo even as a young women. Now I am fearing it maybe totally wipped out, se la vie! Thanks for responding
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.